On the determination of the characteristic polynomial associated with a system of ordinary differential equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 998-999
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a17,
author = {A. R. Gajduk},
title = {On the determination of the characteristic polynomial associated with a system of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {998--999},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a17/}
}
TY - JOUR AU - A. R. Gajduk TI - On the determination of the characteristic polynomial associated with a system of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 998 EP - 999 VL - 35 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_7_a17/ LA - ru ID - DE_1999_35_7_a17 ER -
A. R. Gajduk. On the determination of the characteristic polynomial associated with a system of ordinary differential equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 998-999. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a17/